# SDR DLM88091934

- Difficulty date: December 4, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 56,479 hours, 43,635 cycles
- Engine: Pwa JT8D219
- Engine time: 48,798 hours, 37,990 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Condition: Faulted
- Location: Generator
- Component: Generator
- Component part number: 976J2528
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT ENG GEN FAULT ON T/O ROLL AT 40KIAS.  REPLACED RT GCU IAW MM.  RAN RT ENG WITH GEN LOADED SEVERAL TIMES. OPS CK NML. VOLTS AND FREQS NML. MCO/PLAC    RMVD.
